I am nearly 54 and in menopause for 5 years now. But…I seem to have got my period these last few days!! I really need to know if this is something I should worry about or if it is because the steroid injection I got last week. Or maybe my first Enbrel injection. Bit concerned and my Dr.'s office isn’t answering. Any of you girls have had a similar experience?
Yes. My periods stopped for around 18 months and then all of a suddenly I had two one month after the other. Freaked out utterly but my gyny said it was just the last hurrah and I shouldn’t have anymore. He was right I didn’t. But you should still get checked out and make sure it’s the same for you.
Yes thanks - I will. It’s so strange after 5 years!!!
I haven’t yet reached menopause, but both steroids and high disease activity mess with my cycle. Enbrel (and later Humira) never seemed to have an effect for me.
I’d be inclined to think it was the steroid injection. I recently had a soft tissue steroid injection around the enthesitis in my elbow and it was one of the possible side-effects listed in the leaflet I was given. I’m the same age as you and also post-menopause, I didn’t have any problems. I’d not be worried if it had happened but I would mention it to my doc just in case they wanted to follow up.
It’s stopped now. Rheumy said go to gyny and gyny not until Monday. Not sure if I should go now…all seems Ok.
I’d still have a chat with the gyny just to be sure.
Just to let you know. Spoke to gyny and he said it’s very likely it’s the steroids. He told me to come in if I get bleeding again. So to all you post meno girls…if you get your “period” after a steroid injection don’t worry too much about it but get it checked out nonetheless.
Glad to read this. I’m 34 and haven’t reached menopause yet but I started prednisone the day my last cycle began and ended up with a 14 day period. Now I’ve had a cycle again and going on day 8 looks like this is happening again. So I’m hoping it’s just the steroids.